Posted by: Annon | 2009-07-20

Blood Clots

Hey Doc,
I used Jasmine for a Month, and just could not handle the emotional unstableness it made me feel, so I decided to refrain from using it, so this month when I started my flow –  the first two days was normal, on day three things changed, I was standing and all of a sudden I just felt this warm running sensation and I knew there was trouble, I rushed to the lew to find that I poured threw my new tampon I put in about an hour ago, and there was this big clot of blood, and as the day passed this happened about 3 to 4 times the running sensation and mess with blood clost, and then again on day four and five everything was back to normal, should I be worried or can this sometimes happen?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like your body adjusting to being off the Pill. This does happen.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.